RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 132–139 (Mi mz2567)  

This article is cited in 1 scientific paper (total in 1 paper)

Elementary Birational Maps between Mori Toric Fiber 3-Spaces

K. A. Shramov

M. V. Lomonosov Moscow State University

Abstract: In the present paper, we classify elementary equivariant birational maps (links) between Mori toric fiber 3-spaces. These links are naturally divided into several classes, depending on the dimension of the bases. For classes containing finitely many links, we present a complete list, in other cases we provide a local description (see the statements in Sec. 4). Almost all the proofs are of combinatorial nature, which is why we present proofs of the results from Sec. 3 only.

DOI: https://doi.org/10.4213/mzm2567

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 120–127

Bibliographic databases:

UDC: 512.763
Received: 09.03.2004

Citation: K. A. Shramov, “Elementary Birational Maps between Mori Toric Fiber 3-Spaces”, Mat. Zametki, 78:1 (2005), 132–139; Math. Notes, 78:1 (2005), 120–127

Citation in format AMSBIB
\Bibitem{Shr05}
\by K.~A.~Shramov
\paper Elementary Birational Maps between Mori Toric Fiber 3-Spaces
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 132--139
\mathnet{http://mi.mathnet.ru/mz2567}
\crossref{https://doi.org/10.4213/mzm2567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244876}
\zmath{https://zbmath.org/?q=an:1094.14011}
\elib{http://elibrary.ru/item.asp?id=9155862}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 120--127
\crossref{https://doi.org/10.1007/s11006-005-0105-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944521157}


Linking options:
  • http://mi.mathnet.ru/eng/mz2567
  • https://doi.org/10.4213/mzm2567
  • http://mi.mathnet.ru/eng/mz/v78/i1/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pan I., “On Cremona Transformations of P-3 Which Factorize in a Minimal Form”, Rev. Union Mat. Argent., 54:2 (2013), 37–58  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:76
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019